# SDR ASAA1149741

- Difficulty date: May 29, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 694147367
- Condition: Bent
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF TRANSITION PANEL IN FWD CARGO COMPARTMENT FOUND BAFFLE BS 500E TO 500F HAS BENT UPPER FLANGE REMOVED AND REPLACED BAFFLE IAW B737 400 SRM 51 40 02.
